American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L30) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Friedrich Knop. Automorphisms of multiplicity free Hamiltonian manifolds. J. Amer. Math. Soc. 24 (2011) 567-601. MR 2748401.
Abstract, references, and article information
View Article: PDF

[2] Nicole Lemire, Vladimir L. Popov and Zinovy Reichstein. Cayley groups. J. Amer. Math. Soc. 19 (2006) 921-967. MR 2219306.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Hiraku Nakajima. Quiver varieties and finite dimensional representations of quantum affine algebras. J. Amer. Math. Soc. 14 (2001) 145-238. MR 1808477.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yuval Z. Flicker, Claus Scheiderer and R. Sujatha. Grothendieck's theorem on non-abelian $H^2$ and local-global principles . J. Amer. Math. Soc. 11 (1998) 731-750. MR 1608617.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael Thaddeus. Geometric invariant theory and flips. J. Amer. Math. Soc. 9 (1996) 691-723. MR 1333296.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Friedrich Knop. Automorphisms, root systems, and compactifications of homogeneous varieties. J. Amer. Math. Soc. 9 (1996) 153-174. MR 1311823.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Geir Ellingsrud and Stein Arild Strømme. Bott's formula and enumerative geometry. J. Amer. Math. Soc. 9 (1996) 175-193. MR 1317230.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mikiya Masuda and Ted Petrie. Stably trivial equivariant algebraic vector bundles . J. Amer. Math. Soc. 8 (1995) 687-714. MR 1303027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] T. Levasseur and J. T. Stafford. Invariant differential operators and an homomorphism of Harish-Chandra . J. Amer. Math. Soc. 8 (1995) 365-372. MR 1284849.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ranee Brylinski and Bertram Kostant. Nilpotent orbits, normality and Hamiltonian group actions . J. Amer. Math. Soc. 7 (1994) 269-298. MR 1239505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Victor Ginsburg. Perverse sheaves and ${\bf C}\sp *$-actions . J. Amer. Math. Soc. 4 (1991) 483-490. MR 1091465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Michel Van den Bergh. Trace rings of generic matrices are Cohen-Macaulay . J. Amer. Math. Soc. 2 (1989) 775-799. MR 1001850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Frances Kirwan. Intersection homology and torus actions . J. Amer. Math. Soc. 1 (1988) 385-400. MR 928263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] C. De Concini, G. Lusztig and C. Procesi. Homology of the zero-set of a nilpotent vector field on a flag manifold . J. Amer. Math. Soc. 1 (1988) 15-34. MR 924700.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1